MAUDE Adverse Event Report: TEPHA, INC. GALAFLEX 3D; GALAFLEX 3D (ALSO KNOWN AS GALASHAPE 3D)

TEPHA, INC. GALAFLEX 3D; GALAFLEX 3D (ALSO KNOWN AS GALASHAPE 3D)
Model Number 100042-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urticaria (2278)
Date of Event 12/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient provided information in her communication to the manufacturer.No patient details (age, weight etc.) provided.Device history records were reviewed and product met all specifications.Sterilization process was completed per validated parameters.The manufacturer has made several attempts to obtain additional information and details from the patients' physician but have been unsuccessful.
 
Event or Problem Description
Patient reported that on (b)(6) 2020 she underwent corrective reconstruction with implant exchange.Her implants were changed to the same allergan natrelle implants.Her physician also used galashape 3d scaffold (now known as galaflex 3d).On (b)(6) 2020 she finished her antibiotics (which was an antibiotic she had previously taken).She did not make any changes to soaps or detergents and reviewed that with her physicians.On (b)(6) 2020 she began having systematic itchy hives.It began with her hands and the inside of her ears and throat.No swelling.Since then, she continues to have hives every day, off and on.The hives appear everyday on her underarms and arms.The hives have also appeared on her breasts, back, stomach, feet, ankles off and on.The only area that has not shown any hives or itching is her face.She has visited with her primary care physician, a dermatologist and an allergist.Currently she is being treated for urticaria.At the time of her report she was taking prednisone and a regimen of various allergy medications.

Brand Name
GALAFLEX 3D
Common Device Name
GALAFLEX 3D (ALSO KNOWN AS GALASHAPE 3D)
Manufacturer (Section D)
TEPHA, INC.
99 hayden ave
suite 360
lexington MA 02421
MDR Report Key11269581
Report Number3005670760-2021-00001
Device Sequence Number14479924
Product Code OOD
UDI-Device Identifier00855920006188
UDI-Public01008559200061881722032810200187
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number100042-05
Device Catalogue NumberSH3D05
Device Lot Number200187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR